Adaptive control of nonlinear dynamical systems using a model reference approach

Wagg, D.J. (2003) Adaptive control of nonlinear dynamical systems using a model reference approach. Meccanica, 38 (2). 227 - 238. ISSN 0025-6455

Abstract

Metadata

Authors/Creators:
  • Wagg, D.J.
Copyright, Publisher and Additional Information: © 2003. Springer Verlag (Germany) . This is an author produced version of a paper subsequently published in Meccanica . Uploaded in accordance with the publisher's self-archiving policy
Dates:
  • Published: 2003
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 18 Jul 2014 11:11
Last Modified: 24 Mar 2018 07:15
Published Version: http://dx.doi.org/10.1023/A:1022854621106
Status: Published
Publisher: Springer Verlag (Germany)
Refereed: Yes
Identification Number: https://doi.org/10.1023/A:1022854621106

Share / Export

Statistics